# SDR ASAA2024021548304

- Difficulty date: February 15, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N290AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64300
- Aircraft time: 19,930 hours, 6,323 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUT OUT LOWER SILL ANGLE UNDERNEATH FWD SHIELD PANEL IS CORRODED AT FWD END. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED ANGLE IAW B737-900ER SRM 51-40-02-0G-0W1 O.050 L3 R.036 D.014.
